# SDR AALA2018071619013

- Difficulty date: July 10, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 57,519 hours, 21,604 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ACFT HAD A DIRTY SOCK ODOR WITH THE APU AND PACKS RUNNING.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED ODOR TROUBLESHOOTING CARDS 26L00021002, 26L00021001, AND DECON CARD 26L00021004.  REPLACED APU MAIN INLET AND OUTLET PRESSURE FITTING O-RINGS IAW MM 49-21-00 AND TURBINE BEARING O-RINGS IAW 49-91-53,  WASHED APU IAW MM 49-20-00-100-001-A. NO ODOR NOTED.
